# SDR AALA202205171310

- Difficulty date: April 25, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737
- Aircraft serial: 33209
- Aircraft time: 36,092 hours, 14,842 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT OVERWING EXIT WINDOW SHADE DAMAGE. **SUPPLEMENTAL REPORT FOR AALA202204281310: REMOVED AND REPLACED LEFT AFT OVERWING EXIT WINDOW SHADE (ROW 17 ABC) PER B-737 AMM 25-21-12.** (CLOSED)
